Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Do I need to take Microgynon at the same time each day?

Using microgynon30, do I need to take the pill at the same or a regular time each day? I ve not taken the pills at a regular time each day (between 8am-2pm), and pretty sure a few times I forget a day and take it the next morning (and that day s in the evening or not at all). I m on microgynon30. Should the pill still cover me as contraception if I m taking it, almost haphazardly, like this?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
If you are taking the pill on the same day even if it is at haphazard timings, then you are protected against pregnancy. In case you have completely forgotten the pill for more than 2 days then you need an additional protection.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor